I took Levaquin and Prednisone together- do I need to worry?

by Devin
(Kansas City, MO, USA)

I have taken about 3 10-mg Prednisones, one a day, for 3 days, and I didn't tell the doctor, who gave me levaquin for a sinus infection. I took the first pill of that today, and I had taken one Prednisone (the last of those 3) earlier today.


I will immediately discontinue the Prednisone. Should I be okay as long as I don't take any more? Should I just try to take it easy on my joints and tendons? Yikes - I didn't know about this interaction, and I'm glad I found your site!

Comments for I took Levaquin and Prednisone together- do I need to worry?

Click here to add your own comments

Levaquin and Prednisone
by: Kerri Knox, RN- The Immune System Queen

Hi Devin,

I'm sorry to hear that you have a sinus infection and that you ended up self-prescribing a drug that has serious interactions with the one that you were prescribed. In a perfect world, you would not have even been prescribed the Levaquin since it really should not at all be prescribed for non life-threatening infections such as sinus infections. There are many alternatives to treating sinus infections. In fact, studies show that chronic sinus infections are very often not even bacterial infections, but FUNGAL infections for which antibiotics don't even work much of the time.

However, this knowledge does not help you now. If I were in your shoes, I would stop both the prednisone and the Levaquin immediately, tell you doctor what happened and insist on an alternative to Levaquin for your sinus infection. Better yet, insist on a culture of your infection to even see if antibiotics are even 'indicated'. Since antibiotics are ONLY indicated for a bacterial infection, without doing a culture of your infection, he is just 'presuming' that its a bacterial infection. In other words, he is putting you at risk of the serious Quinolone Antibiotics Side Effects like Achilles Tendon Rupture or the lifelong nerve pain of Peripheral Neuropathy for a non lifethreatening infection in which he is only GUESSING that the antibiotics will even work!

In my mind, this is medical malpractice. A doctor should 'first, do no harm' and if he is giving you a dangerous antibiotic for a minor infection that he is not even positive is a bacterial infection in the first place is DEFINITELY causing potential harm.

So, will you be injured by having taken Levaquin and Prednisone together, or by simply having taken the Levaquin at all? Who knows. Symptoms are known to come about months after the initial doses of Levaquin. And some researchers suspect that conditions such as Fibromyalgia could actually be manifestations of Levaquin Toxicity.

However, if you are worried about it, then I would suggest that you get my book The Levaquin Tendonitis Solution and follow at LEAST the 'core supplement' and diet sections of the book to give yourself the best chance of preventing any problems that you could potentially develop.

Again, you may have zero problems EVER from taking Levaquin. Some people have taken the Quinolone Antibiotics multiple times without problems. Will YOU develop problems? Who knows. But following the protocol will give you the best chance possible to not develop such problems.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video